Diovan HCT Overdose

Treatment for a Diovan HCT Overdose

The treatment for a Diovan HCT overdose will vary. If the Diovan HCT overdose was recent, the healthcare provider may use certain medicines or place a tube into the stomach to "pump the stomach." However, there is no readily available treatment that can remove Diovan HCT quickly once it has been absorbed into the body. Therefore, in these cases, treatment involves supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Diovan HCT overdose may include:
 
  • Fluids through an intravenous line (IV)
  • Medications to increase blood pressure
  • Other treatments based on the complications that occur
  • Closely monitoring the heart and lungs.

 

If you began treatment with Diovan HCT and overdosed, and/or believe you may have overdosed, seek medical attention immediately.
Ouch! 6 Types of Pain You Might Experience When Getting a Stent

Diovan HCT Medicine

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.